# SDR 97ZZZX558

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 189100143
- Condition: Disconnected
- Location: Lt Eng Carb Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LEFT ENGINE EXHAUST AS A RESULT OF RIGHT EXHAUST FAILURE, FOUND INBOARD HEAT DUCT DISCONNECTED.  THIS WAS DUE TO COLLAPSE OF THE END OF THE ADAPTER ASSY.  UPON DISASSEMBLY OF SYSTEM, FOUND BOTH LEGS OF ADAPTER COLLAPSED FROM OVERTORQUE OF DUCT CLAMPS.  REMOVED AND REPLACED ADAPTER.
